Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 230, NWS Bismarck, ND

August 10, 2016Dunn County, McKenzie County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 10, 2016, 3:38 PM MDT for Dunn County, McKenzie County, North Dakota. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2016, 3:38 PM MDT (21:38 UTC)
Expired
Aug 10, 2016, 4:45 PM MDT
In force
67 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dunn County, ND, McKenzie County, ND

The radar

The Minot AFB radar (KMBX), 206 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 4:00 PM MDTHAIL 1.57 N Grassy Butte, NDNOT EXACTLY SURE OF THE TIME. DAMAGE TO HAY FIELDS.
Aug 10, 4:25 PM MDTHAIL 0.8813 S Watford City, ND425 PM MDT. STORM DUMPED ALMOST QUARTER SIZED HAIL ON THE NORTH RIM OF THE PARK ACCORDING TO THE PARK RANGER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -183 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1481 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-183 m²/s²
0-3 km storm-relative helicity
-86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

902 
WUUS53 KBIS 102138
SVRBIS
NDC025-053-102245-
/O.NEW.KBIS.SV.W.0230.160810T2138Z-160810T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
438 PM CDT WED AUG 10 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  EASTERN MCKENZIE COUNTY IN NORTHWESTERN NORTH DAKOTA...

* UNTIL 545 PM CDT/445 PM MDT/

* AT 438 PM CDT/338 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 12
  MILES WEST OF GRASSY BUTTE...OR 26 MILES SOUTH OF WATFORD CITY...
  MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HIGHWAY 85...WATFORD CITY...LITTLE MISSOURI STATE PARK...
  THEODORE ROOSEVELT NATIONAL PARK NORTH UNIT AND JOHNSONS CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4744 10370 4797 10311 4758 10257 4733 10357
TIME...MOT...LOC 2138Z 230DEG 31KT 4745 10349 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE
3 follow-up statements
349 
WWUS53 KBIS 102145
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
445 PM CDT WED AUG 10 2016

NDC025-053-102245-
/O.CON.KBIS.SV.W.0230.000000T0000Z-160810T2245Z/
DUNN ND-MCKENZIE ND-
445 PM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM
CDT/445 PM MDT/ FOR NORTHWESTERN DUNN AND EASTERN MCKENZIE
COUNTIES...

AT 444 PM CDT/344 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 10
MILES NORTHWEST OF GRASSY BUTTE...OR 22 MILES SOUTH OF WATFORD
CITY...MOVING NORTHEAST AT 35 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WATFORD CITY...LITTLE MISSOURI STATE PARK...
THEODORE ROOSEVELT NATIONAL PARK NORTH UNIT AND JOHNSONS CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4797 10311 4758 10257 4733 10356 4747 10366
TIME...MOT...LOC 2144Z 230DEG 31KT 4749 10342 

HAIL...2.50IN
WIND...60MPH
 
$$

HARGROVE
486 
WWUS53 KBIS 102153
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
453 PM CDT WED AUG 10 2016

NDC025-053-102245-
/O.CON.KBIS.SV.W.0230.000000T0000Z-160810T2245Z/
DUNN ND-MCKENZIE ND-
453 PM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM
CDT/445 PM MDT/ FOR NORTHWESTERN DUNN AND CENTRAL MCKENZIE
COUNTIES...

AT 452 PM CDT/352 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8
MILES SOUTHWEST OF THEODORE ROOSEVELT NATIONAL PARK NORTH UNIT...OR
20 MILES SOUTH OF WATFORD CITY...MOVING NORTHEAST AT 30 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. 
         EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
         SIDING...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
HWY 85...WATFORD CITY...LITTLE MISSOURI STATE PARK...
THEODORE ROOSEVELT NATIONAL PARK NORTH UNIT AND JOHNSONS CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4797 10311 4758 10257 4735 10349 4753 10360
TIME...MOT...LOC 2152Z 229DEG 24KT 4751 10338 

HAIL...2.75IN
WIND...60MPH
 
$$

HARGROVE
331 
WWUS53 KBIS 102220
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
520 PM CDT WED AUG 10 2016

NDC025-053-102245-
/O.CON.KBIS.SV.W.0230.000000T0000Z-160810T2245Z/
DUNN ND-MCKENZIE ND-
520 PM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM
CDT/445 PM MDT/ FOR NORTHWESTERN DUNN AND CENTRAL MCKENZIE
COUNTIES...

AT 518 PM CDT/418 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES
SOUTH OF THEODORE ROOSEVELT NATIONAL PARK NORTH UNIT...OR 19 MILES
SOUTH OF WATFORD CITY...MOVING EAST AT 15 MPH. THERE WERE REPORTS OF
SEEING A FUNNEL CLOUD WITH THIS STORM.

THIS IS A VERY DANGEROUS STORM.

HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. 
         EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
         SIDING...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
WATFORD CITY...LITTLE MISSOURI STATE PARK...
THEODORE ROOSEVELT NATIONAL PARK NORTH UNIT AND JOHNSONS CORNER.
HIGHWAY 85 BETWEEN GRASSY BUTTE AND WATFORD CITY WILL BE IMPACTED BY
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.


THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM... A BATHROOM OR CLOSET OR BASEMENT.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4797 10311 4758 10257 4735 10349 4753 10360
TIME...MOT...LOC 2218Z 253DEG 15KT 4752 10327 

TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
 
$$

VINING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 1:59 PM MDT, 1 hour 39 minutes earlier.

Area forecast discussion, Aug 10, 1:59 PM MDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
259 PM CDT WED AUG 10 2016

.SHORT TERM...(This evening through Thursday)
Issued at 258 PM CDT Wed Aug 10 2016

Convection rapidly developed late morning over our southeast
counties resulting in severe thunderstorm warnings and a flash
flood warning. Per coordination with SPC included Dickey county in
a severe thunderstorm watch, although activity has tapered off the
past hour. Storms have been elevated, north of the warm front and
supported by low level jet. Surface low is currently located over
western South Dakota, helping advect low level moisture over our
region. Current dewpoints range from low 60s northwest to
mid/upper 60s southeast. Main concerns for the forecast are
convective trends, both across the southeast, but also in
northwest and central, where high res models are developing
convection today and this evening. Latest HRRR brings storms into
the northwest by 22z. The SREF calibrated severe thunderstorm
probability output shows an enhanced probability of severe over
this area at 00z, while also showing a higher probability of severe
over south central ND this evening. These solutions, especially
over the northwest, seem reasonable with water vapor imagery
showing closed upper low over north central Montana with a short
wave rotating around the base toward eastern Montana.

Otherwise, should see a gradual decrease in activity overnight as
surface low reaches the eastern Dakotas by 12Z Thu, with some
lingering showers and thunderstorms possible east in the morning.

.LONG TERM...(Thursday night through Wednesday)
Issued at 258 PM CDT Wed Aug 10 2016

Overall, a drier pattern expected through the extended. Temps will
initially be cooler as the system currently affecting the area
passes to our east. Upper level ridge builds across the western
CONUS by the weekend, with the Northern Plains in northwest flow.
Highs will warm back to the 80s by Sunday, approaching 90 by
Monday across the west and south.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday)
Issued at 258 PM CDT Wed Aug 10 2016

VFR conditions expected through the day, but IFR/MVFR is possible
at locations overnight as low pressure system crosses to our
south.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...JNS
LONG TERM...JNS
AVIATION...JNS
Hazardous weather outlook, Aug 10, 2:11 PM MDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
311 PM CDT WED AUG 10 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-112015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
311 PM CDT WED AUG 10 2016 /211 PM MDT WED AUG 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. SOME OF
THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Aug 10, 1:46 PM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
246 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     HAIL             10 E NORTH LEMMON       45.96N 101.96W
08/09/2016  E1.50 INCH       SIOUX              ND   PUBLIC

            LOTS OF PING PONG BALL SIZE HAIL WITH 70 MPH
            WINDS. 4 GRAIN BINS DESTROYED. MULTIPLE
            TREES DOWN. 2.5 INCHES OF RAIN. TIME
            ESTIMATED FROM RADAR.

&&

ZH
Local storm report, Aug 10, 2:16 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
316 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     5 N NORTH LEMMON        46.02N 102.16W
08/09/2016  M81 MPH          ADAMS              ND   STORM CHASER

            ARB OBSERVER. DAVIS WEATHER SET

&&

CORRECTED EVENT TIME

ZH
Local storm report, Aug 10, 2:17 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
317 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             5 N NORTH LEMMON        46.02N 102.16W
08/09/2016  E1.75 INCH       ADAMS              ND   PUBLIC

            ARB OBSERVER

&&

CORRECTED EVENT TIME

ZH
Local storm report, Aug 10, 2:26 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
326 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND GST     6 NNE ASHLEY            46.11N 99.33W
08/10/2016  E60 MPH          MCINTOSH           ND   TRAINED SPOTTER

            SOME TREE DAMAGE... 3-5 INCH DIAMETER
            BRANCHES DOWN.

&&

ZH
Special weather statement, Aug 10, 3:11 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
411 PM CDT WED AUG 10 2016

NDZ037-102145-
STUTSMAN ND-
411 PM CDT WED AUG 10 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL STUTSMAN COUNTY
UNTIL 445 PM CDT...

AT 411 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JAMESTOWN...MOVING NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...SPIRITWOOD LAKE...BUCHANAN...SPIRITWOOD...COURTENAY AND
ELDRIDGE.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4684 9892 4699 9901 4727 9847 4698 9847
      4698 9844 4686 9844
TIME...MOT...LOC 2111Z 239DEG 34KT 4697 9876

HARGROVE
Special weather statement, Aug 10, 3:25 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
425 PM CDT WED AUG 10 2016

NDZ017-031-032-102200-
MCKENZIE ND-BILLINGS ND-GOLDEN VALLEY ND-
425 PM CDT WED AUG 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GOLDEN VALLEY...
NORTHWESTERN BILLINGS AND SOUTH CENTRAL MCKENZIE COUNTIES UNTIL 500
PM CDT/400 PM MDT/...

AT 425 PM CDT/325 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 15 MILES WEST OF GRASSY BUTTE...OR 32 MILES SOUTHWEST OF
WATFORD CITY...MOVING NORTHEAST AT 25 MPH.

PENNY SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GRASSY BUTTE.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4775 10345 4745 10310 4733 10310 4717 10367
      4731 10384
TIME...MOT...LOC 2125Z 236DEG 20KT 4738 10358

HARGROVE

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 6:16 PM MDTSpecial Weather StatementBISBowman, Slope44 min
Aug 9, 6:36 PM MDTSevere Thunderstorm WarningBISBowman, Slope54 min
Aug 9, 7:46 PM MDTSevere Thunderstorm WarningBISAdams, Bowman59 min
Aug 9, 8:18 PM MDTSpecial Weather StatementBISEmmons27 min
Aug 9, 8:39 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux66 min
Aug 9, 9:02 PM MDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan58 min
Aug 9, 9:40 PM MDTSevere Thunderstorm WarningBISGrant, Sioux49 min
Aug 9, 9:40 PM MDTSevere Thunderstorm WarningBISKidder, Stutsman35 min
Aug 9, 10:43 PM MDTSevere Thunderstorm WarningBISEmmons, McIntosh62 min
Aug 9, 10:43 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Kidder, Logan, Morton and 1 more62 min
Aug 9, 11:42 PM MDTSevere Thunderstorm WarningBISDickey, Emmons, Kidder, LaMoure, Logan, McIntosh and 1 more63 min
Aug 10, 12:37 AM MDTSevere Thunderstorm WarningBISDickey53 min
Aug 10, 1:15 AM MDTAreal Flood AdvisoryBISDickey, Emmons, McIntosh6 hr
Aug 10, 3:13 AM MDTSevere Thunderstorm WarningBISBillings, Golden Valley62 min
Aug 10, 9:44 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure, McIntosh46 min
Aug 10, 10:30 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure60 min
Aug 10, 10:40 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure65 min
Aug 10, 10:53 AM MDTFlash Flood WarningBISDickey, McIntosh6 hr
Aug 10, 11:30 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure60 min
Aug 10, 12:37 PM MDTSpecial Weather StatementBISDickey23 min
Aug 10, 3:11 PM MDTSpecial Weather StatementBISStutsman34 min
Aug 10, 3:14 PM MDTFlash Flood WarningBISDickey8 hr
Aug 10, 3:25 PM MDTSpecial Weather StatementBISMcKenzie35 min
Aug 10, 4:26 PM MDTFlash Flood WarningBISMcKenzie6 hr
Aug 10, 4:43 PM MDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie62 min
Aug 10, 4:45 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie60 min
Aug 10, 5:42 PM MDTSevere Thunderstorm WarningBISDunn, Stark63 min
Aug 10, 5:45 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail60 min
Aug 10, 5:52 PM MDTTornado WarningBISDunn, Stark23 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.